# SDR UPS404409

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2140-2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND BETWEEN STA 2140 - 2160, STR 27 RT CORROSION AND CRACKS.  REMOVED CORROSION AND STOP DRILLED CRACKS ACC TO SRM 51-10-01.  REPAIRED STRINGER ACC TO SRM 53-10-03, FIG 2.
